Survival extrapolation using the poly-Weibull model.

Demiris, N; Lunn, D; Sharples, LD; (2011) Survival extrapolation using the poly-Weibull model. Statistical methods in medical research, 24 (2). pp. 287-301. ISSN 0962-2802 DOI: https://doi.org/10.1177/0962280211419645

Permanent Identifier

Use this Digital Object Identifier when citing or linking to this resource.

https://doi.org/10.1177/0962280211419645

Abstract

Share

Download

Filename: Survival-extrapolation.pdf

Licence: Creative Commons: Attribution 3.0

Download
[img]

Downloads

View details

Metrics & Citations


Google Scholar